MathSciNet Relay Station
MathSciNet bibliographic data
MR1938178 60G10 (60G15 60G18 91B28 91B70)
Heyde, C. C. On modes of long-range dependence. J. Appl. Probab. 39 (2002), no. 4, 882–888.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement